Publication detail

Stability and chaos in the fractional Chen system

ČERMÁK, J. NECHVÁTAL, L.

Original Title

Stability and chaos in the fractional Chen system

English Title

Stability and chaos in the fractional Chen system

Type

journal article in Web of Science

Language

en

Original Abstract

The paper provides a theoretical analysis of some local bifurcations in the fractional Chen system. Contrary to the integer-order case, basic bifurcation properties of the fractional Chen system are shown to be qualitatively different from those described previously for the fractional Lorenz system. Further, the fractional Hopf bifurcation in the Chen system is expressed rigorously with respect to general entry parameters. Based on these observations, some particularities of the fractional dynamics of the Chen system are documented and its chaotic behavior for low derivative orders is discussed.

English abstract

The paper provides a theoretical analysis of some local bifurcations in the fractional Chen system. Contrary to the integer-order case, basic bifurcation properties of the fractional Chen system are shown to be qualitatively different from those described previously for the fractional Lorenz system. Further, the fractional Hopf bifurcation in the Chen system is expressed rigorously with respect to general entry parameters. Based on these observations, some particularities of the fractional dynamics of the Chen system are documented and its chaotic behavior for low derivative orders is discussed.

Keywords

Chen system; Fractional derivative; Stability; Fractional Hopf bifurcation; Chaos

Released

01.08.2019

Publisher

PERGAMON-ELSEVIER SCIENCE LTD

Location

THE BOULEVARD, LANGFORD LANE, KIDLINGTON, OXFORD OX5 1GB, ENGLAND

Pages from

24

Pages to

33

Pages count

10

URL

Documents

BibTex


@article{BUT161236,
  author="Jan {Čermák} and Luděk {Nechvátal}",
  title="Stability and chaos in the fractional Chen system",
  annote="The paper provides a theoretical analysis of some local bifurcations in the fractional Chen system. Contrary to the integer-order case, basic bifurcation properties of the fractional Chen system are shown to be qualitatively different from those described previously for the fractional Lorenz system. Further, the fractional Hopf bifurcation in the Chen system is expressed rigorously with respect to general entry parameters. Based on these observations, some particularities of the fractional dynamics of the Chen system are documented and its chaotic behavior for low derivative orders is discussed.",
  address="PERGAMON-ELSEVIER SCIENCE LTD",
  chapter="161236",
  doi="10.1016/j.chaos.2019.05.007",
  howpublished="print",
  institution="PERGAMON-ELSEVIER SCIENCE LTD",
  number="1",
  volume="125",
  year="2019",
  month="august",
  pages="24--33",
  publisher="PERGAMON-ELSEVIER SCIENCE LTD",
  type="journal article in Web of Science"
}